# SDR SIMA991092

- Difficulty date: April 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N343SB
- Make and model: Saab 340B
- Aircraft serial: 340B343
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Lt Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING A MBV INSPECTION A CHAFE WAS DISCOVERED ON THE LEFT NACELLE INBOARD OUTER SKIN PANEL AT THE FILLET FAIRING SEAL CONTACT POINT.  BLENDED THE CHAFED AREA AND PERFORMED AN EDDY CURRENT INSPECTION.  FABRICATED A DOUBLER AND A TRIPLER .050 THICK.  FABRICATED A SHIM .020 THICK.  TREATED ALL REPAIR PARTS WITH PROTECTIVE TREATEMENT INCLUDING POLYURETHANE TOP COAT.  APPLIED FILLET SEALANT TO THE CONTACT SURFACE OF THE REPAIR PARTS.  ATTACHED TO AIRCRAFT.  FILLET SEALANT AROUND EDGE STEPS OF THE REPAIR PARTS.  RESTORED SURFACE FINISH.  WORK DONW IAW SAAB REPAIR STATEMENT RN 72SDS1471 AND STANDARD SRM PROCEDURES.  AIRCRAFT OK FOR SERVICE.  (M)
